# SDR ICRR202109300001

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Engine: Ge CF34*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Part number: 4114T06P03
- Part serial: IHI5002U
- Condition: Cracked
- Location: Fan Blade Retain
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION WAS DISCOVERED DURING LIQUID PENETRANT INSPECTION PER SPM 70-32-02. TSN/TSO UNKNOWN.
